# SDR CALA2016042800262

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 53,230 hours, 18,922 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

LEFT ENG ACCELERATED RAPIDLY ON TAKEOFF ROLL, IDLE THRUST DISCONTINUED TAKEOFF.  PERFORMED FIM TASK 73-00-00-810-801-FOO, EEC BITE PROCEDURE, NO FAULTS FOUND PERFORMED HIGH POWER ENG RUN NO FAULTS ACFT OK TO CONTINUE.
